# SDR SWAA000958

- Difficulty date: May 25, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 27,535 hours, 27,587 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 6546455
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING AILERON TAB LOWER SKIN DELAMINATED.  REMOVED AND REPLACED TAB ASSY PER MM.
